# SDR 95ZZZM134

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 2611 · Smoke Detection
- Part: Annunciator Pnl
- Part number: 7504341
- Condition: Failed
- Location: Cockpit
- Part time: 8,748 hours
- Component: Grimes
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3246 - PHF-CLT - AFTER LANDING, THE BAG BAY SMOKE WARNING LIGHT ILLUMINATED.  RESET, AND LIGHT CAME ON AGAIN.  SMOKE WARNING BUTTON WOULD NOT RESET IN A THIRD TIME.  CAPTAIN CALLED THE FIRE DEPARTMENT BUT PROCEEDED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED THE WARNING CONTROL BOX AND WARNING ANNUNCIATOR PANEL.
